# SDR REXA2018112761138

- Difficulty date: November 6, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK BETWEEN FS847.0+62 AND FS977.0 HAS CORROSION
REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 900 AMM 53-
00-19 REF AAR W/O 1016308 1000/0176 S/N 6667324 FOR MA ID.  
                           AAR SM-58
